Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4541
Title: An almost periodic function of several variables with no local minimum
Authors: Spradlin, Gregory S.
Issue Date: 1996
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Gregory S. Spradlin, “An almost periodic function of several variables with no local minimum”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 28 (1996), pp. 371-381.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
28 (1996)
Abstract: 
Si costruisce una funzione almost periodica di due variabili che sia differenziabile infinite volte e che non abbia alcun minimo locale. Oltre a violare l'intuizione, l'esempio rivela una differenza tra funzioni almost periodiche di una e più variabili.

An almost periodic function of two variables is constructed that is infinitely differentiable and has no local minimum. In addition to being counterintuitive, the example reveals a difference between almost periodic functions of one and several variables.
Type: Article
URI: http://hdl.handle.net/10077/4541
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.28 (1996)

Files in This Item:
File Description SizeFormat
SpradlinRendMat28.pdf165.4 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

751
checked on Jun 25, 2022

Download(s) 50

323
checked on Jun 25, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.